# SDR DHL2003704508

- Difficulty date: February 3, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-200
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STA 520 IS DENTED BETWEEN STR 16-R AND 17-R.  ROUTED CRACK AREA APPROX 730 X 1.210.  FABRICATED REPAIR DOUBLER FROM 7075-T6 .063.  TREATED AND PRIMED AND INSTALLED PER SRM 51-40-1 FIG 1.
